# SDR C7WA200200037

- Difficulty date: October 30, 2002
- Submitted: January 6, 2003
- Operation: Air carrier
- Aircraft: N8887Z
- Make and model: Boeing 727225
- Aircraft serial: 21856
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Part number: BACC10DU450
- Condition: Loose
- Location: Nr 3 Strut
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 3 ENGINE STRUT OVERHEAT LIGHT ILLUMINATED ON TAKEOFF, EPRS 2.01/2.03 WHEN THROTTLES BACKED OFF TO 1.7 EPR LIGHT EXTINGUISHED.  TIGHTENED LOOSE CLAMP IN STRUT AREA PER MM 75-00 AND 20-80-1.  (M)
